# SDR DALA1240476708

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 41,131 hours, 15,338 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 113N106359
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON LT FWD SUPPORT ATTACH FITTING.  MAINTENANCE MACHINED THE LMG FWD TRUNNION ATTACH FITING INBOARD LOWER BUSHING BORE TO 2.126 INCH TO REMOVE CORROSION.  NO SPOT FACING OR OTHER MACHINING WAS REQUIRED ON THE LMLG FITTINGS.  REPAIRED PER ERA 505071-14 REV ORIG.
